Citations of

William Y.C. Chen and Lisa H. Sun, Extended Zeilberger's algorithm for identities on Bernoulli and Euler polynomials, J. Number Theory 129 (2009) 2111-2132.

  1. H. Alzer and M.K. Kwong, Identities for Bernoulli polynomials and Bernoulli numbers, Arch. Math. 102(2014) 521-529.

  2. F. Bencherif and T. Garici, Suites de Cesàro et nombres de Bernoulli, Publ. Math. Besançon Algèbr. Théor. Nr,(1) 19(2012) 26.

  3. H. Belbachir and M. Rahmani, On Gessel-Kaneko's identity for Bernoulli numbers, Appl. Anal. Discrete Math. 7(2013) 1-10.

  4. F. Chyzak, Creative telescoping for parametrised integration and summation, Les cours du CIRM 2(2011) 1-37.

  5. F. Chyzak, The ABC of creative telescoping---algorithms, bounds, complexity, Diss. Ecole Polytechnique X, 2014.

  6. W.Y.C. Chen, Q.H. Hou and Y.P. Mu, The extended zeilberger algorithm with parameters, J. symbolic comput. 47(2012) 643-654.

  7. F. Chyzak, M. Kauers and B. Salvy, A non-holonomic systems approach to special function identities, proceedings of the 2009 international symposium on symbolic and algebraic computation. ACM, 2009.

  8. D.K. Du, Q.H. Hou and H.T. Jin, Non-commutative elimination proves special number identities.

  9. M. El-Mikkawy and F. Atlan, Derivation of identities involving some special polynomials and numbers via generating functions with applications, Appl. Math. Comput. 220(2013) 518-535.

  10. Y. He and W. Zhang, Some symmetric identities involving a sequence of polynomials, Electron. J. Combin. 17(2010) N7.

  11. M.E. Hoffman, On multiple zeta values of even arguments, arXiv:1205.7051.

  12. Y. He, Some results for carlitz's q-bernoulli numbers and polynomials, Appl. Anal. Discrete Math. (2014) 304-319.

  13. Q.H. Hou and H.T. Jin, Formal residue and computer proofs of combinatorial identities, arXiv:1109.4289.

  14. Y.P. Mu, Symmetric recurrence relations and binomial transforms. J. Number Theory 133(2013) 3127-3137.

  15. Y.P. Mu, Linear recurrence relations for sums of products of two terms, Electron. J. Combin. 18(2011) P170.

  16. A.F. Neto, Carlitz's identity for the Bernoulli numbers and Zeon algebra, J. Integer Seq. 18(2015) 3.

  17. M. Prévost, Padé Approximation and Apostol–Bernoulli and Apostol–Euler polynomials,J. Comput. Appl. Math. 233(2010) 3005-3017.

  18. M. Prévost, Recurrence for values of the zeta function, Appl. Numer. Math. 60(2010) 1382-1394.

  19. M. Prévost, Padé Approximation and Apostol-Bernoulli and-Euler Polynomials, Z. Shen, T. Cai, J. Number Theory 132(2012) 314-323.

  20. A. Zékiri and F. Bencherif, A new recursion relationship for Bernoulli Numbers, Ann. Math. Inform. 38(2011).

back to homepage